MAUDE Adverse Event Report: VANTIVE US HEALTHCARE LLC PRISMAX MACHINES; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

VANTIVE US HEALTHCARE LLC PRISMAX MACHINES; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 955626
Medical Device Problem Code Protective Measures Problem (3015)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 11/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a pediatric patient was undergoing continuous renal replacement therapy (crrt) using a prismax machine.It was further reported that the crrt system was running with an extracorporeal membrane oxygenation (ecmo) system.According to the reporter, the machine generated "the exact same issue" which was reported as "system failure alarms over a period of a few days" which resulted in treatment being terminated without the extracorporeal (ec) blood being returned to the patient.The nurse reported that the "machines would suddenly shut down by themselves".It was reported that "the staff would troubleshoot and try to turn it on again to restart treatment but not able to turn it on or not able to resolve the alarm and so would stop the treatment".It was reported "the staff did not feel comfortable returning the blood the following reasons: 1) staff was trouble shooting for about 10 minutes therefore blood could have clotted therefore would be able to return possible clotted blood, 2) the treatment was running with ecmo and staff did not feel comfortable to return the blood since it was running with ecmo.The medical personnel have been trained on the manual blood return procedure (hand crank)".It was confirmed that the patient lost blood inside the circuit each time.Per the reporter, the patient lost ¿about 90ml¿ each time.The nurse reported that the patient was receiving frequent interventions at the time of the reported failures, including blood transfusions, vasopressor titrations, adjustments of ecmo flows and fluid boluses.The reporter stated, "the blood transfusions were because they did not return the blood back to the patient and the other medical inventions are because the patient is unstable to begin with".No additional information is available.
 
Additional Manufacturer Narrative
Additional information: a1, a2, a3a, b1, b7, h1, h6, h11 h11: the device was not received for evaluation; however, the device was evaluated onsite by a local facility biomed engineer.It was reported that ¿once the alarms were fixed it would let the department know that it can be used again¿.According to the reporter, ¿that is the reason why two of the devices were used again¿.There were no log files available for the reported sn (b)(6).In case ecmo should be used, the return pressure should be kept lower than 300 mmhg to avoid occurrences of an alarm.Another option is to set the connection in a section of the ecmo circuit where the pressure is lower than 300 mmhg.The facility provided eight photographs.The visual inspection of the photos only showed the history of the alarms recorded in the treatment, however there was no history provided for the date reported.A service history review was performed and revealed that the device has no previous service events; therefore, servicing did not cause or contribute to the reported event.The reported condition was not verified.The cause of the condition could not be determined.There was no malfunction identified that could have caused or contributed to the events.The decision to treat a patient with ecmo in conjunction with crrt is the responsibility of the institution.In cases where ecmo should be used, the return pressure should be kept lower than 300 mmhg.Based on additional information received, the prismax machine was determined not to be a factor in the reported adverse event.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
PRISMAX MACHINES
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
VANTIVE US HEALTHCARE LLC
round lake IL
Manufacturer (Section G)
VANTIVE HEALTHCARE - BROOKLYN PARK
7601 northland drive
n suite 170
brooklyn park MN 55428
Manufacturer Contact
510 lake cook rd
deerfield, il, IL 60015
8153072966
MDR Report Key23856053
Report Number3003504604-2025-00023
Device Sequence Number21429872
Product Code KDI
UDI-Device Identifier00085412639499
UDI-Public(01)00085412639499(10)109753(17)501231
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K190910
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number955626
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Supplement Date Received by Manufacturer01/30/2026
Initial Report FDA Received Date12/19/2025
Supplement Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXTRACORPOREAL MEMBRANE OXYGENATION (ECMO).; PRISMAFLEX ST60 SET.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age14 MO
Patient SexFemale
Patient Weight8 KG